Cart (Loading....) | Create Account
Close category search window
 

Optimality analysis of adaptive sampled control of hybrid systems with quadratic index

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Shuping Tan ; Key Lab. of Syst. & Control, Acad. of Math. & Syst. Sci., Beijing, China ; Ji-Feng Zhang ; Lili Yao

This note is concerned with the sampled-data based linear quadratic (LQ) adaptive control of continuous-time systems with unknown Markov jump parameters. A parameter estimator and a control design method are given. It is shown that when the sample step size is small, the sampled-data based adaptive control is suboptimal under LQ index. The result is illustrated by a simulation example.

Published in:

Automatic Control, IEEE Transactions on  (Volume:50 ,  Issue: 7 )

Date of Publication:

July 2005

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.